Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had fever, bad headaches, earaches and throat pain. Why can't I swallow?

On Sunday I started to get the fever, bad headaches , left side earaches and throat really hurt bad. I went to the doctor on Monday and he gave me some antibiotics. Its now Wednesday and both ears hurt, fever comes and goes, and its almost impossible for me to even swallow my own saliva cause of all the pain in my throat. The doctor confirmed that I did not have strep throat . What should I do?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
You are having a real bad attack of upper respiratory infection and ear ache is because of eustachian tube catarrh. You have to take a good course of antibiotics like augmentin or azithral for 5 to 7 days. Take a pain killer, an antihistaminic and do some warm saline gargles. Though your doctor has told you that you do not have strep infection, but if you are unable to swallow your saliva you must go back to him or an ENT specialist to rule out quinsy which should be attended to immediately.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor